Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 23, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990)
PDF
Bull. Amer. Math. Soc. 23 (1990)
Notes on invariant subspaces
Hari Bercovici PDF
Bull. Amer. Math. Soc. 23 (1990), 1-36
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990)
PDF
Bull. Amer. Math. Soc. 23 (1990)
Old and new conjectured diophantine inequalities
Serge Lang PDF
Bull. Amer. Math. Soc. 23 (1990), 37-75
Towards computerized proofs of identities
Herbert S. Wilf and Doron Zeilberger PDF
Bull. Amer. Math. Soc. 23 (1990), 77-83
Splittings of surfaces
Richard K. Skora PDF
Bull. Amer. Math. Soc. 23 (1990), 85-90
Heegaard surfaces in Haken 3-manifolds
Klaus Johannson PDF
Bull. Amer. Math. Soc. 23 (1990), 91-98
Not all links are concordant to boundary links
T. D. Cochran and K. E. Orr PDF
Bull. Amer. Math. Soc. 23 (1990), 99-106
Deformation rigidity for subgroups of $SL\left ( {n,{\mathbf {Z}}} \right )$ acting on the $n$-torus
Steven Hurder PDF
Bull. Amer. Math. Soc. 23 (1990), 107-113
A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence
Alessandra Iozzi PDF
Bull. Amer. Math. Soc. 23 (1990), 115-120
Finitely generated groups, $p$-adic analytic groups, and Poincaré series
Marcus P. F. du Sautoy PDF
Bull. Amer. Math. Soc. 23 (1990), 121-126
Ramanujan graphs and Hecke operators
Arnold K. Pizer PDF
Bull. Amer. Math. Soc. 23 (1990), 127-137
Fundamental solutions and harmonic analysis on nilpotent groups
A. Nagel, F. Ricci and E. M. Stein PDF
Bull. Amer. Math. Soc. 23 (1990), 139-144
Gorenstein local homomorphisms
Luchezar L. Avramov and Hans-Bjørn Foxby PDF
Bull. Amer. Math. Soc. 23 (1990), 145-150
The jump is definable in the structure of the degrees of unsolvability
S. Barry Cooper PDF
Bull. Amer. Math. Soc. 23 (1990), 151-158
The adaption problem for approximating linear operators
Mark A. Kon and Erich Novak PDF
Bull. Amer. Math. Soc. 23 (1990), 159-165